# SDR ASAA2019040198812

- Difficulty date: March 19, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,359 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR WEBB/SCUFF PLATE AREA HAS EVIDENCE OF CORROSION. (AREA MARKED IN ORANGE). GROUNDED - YES. REMOVED CORROSION AT FWD PIT WEB, IAW B737-800 51-10-02 (SRM) ORIG. THICKNESS, 0.045, IAW B737-800 SRM 53-30-15-01-1, REMAINING THICKNESS,0.037, REMOVED 0.008 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1. UT GAUGE TOOLING ID: T8225P REMOVED, FABRICATED AND INSTALLED NEW WEB IAW THE FOLLOWING: B737-800 SRM 51-40-02 BAC DWG 143A8330 REV D SH 3, AND 1, AND BAC DWG 143A8120 REV A SH41.
